# SDR SWAA2017101117008

- Difficulty date: October 4, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 34,244 hours, 20,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB PER SRM.
